Waiting for drop off. I hate this but don't know how to deal! Don't see doctor for refill till dec. 30th that's like 6 days hate the thought of withdrawles but here we go again ! It's my birthday next month almost 50 never ever thought i'ld be having these kind of troubles at this stage of my life but I guess drug addiction doesn't pick and choose! I want my life back but really really don't know where to start or how to address this with my doctor really need some GREAT advice from anyone out there who is listening right now
Do you really want to quit? Do you still have pain? If you can confide in your doctor, you'll get support from him. He can prescribe Clonidine, which helps lessen the withdrawals. Read up on the Thomas recipe and get what you need. The supplements will also help the w/d symptoms. Don't worry about telling your doctor. He's heard it before. Just be honest. You'll get a lot of support here. You can do this.
Hi and welcome to the forum. I read your post and it doesn't sound like a good time to jump as it is Christmas Eve. But if you have no pills, then that's it. So, I agree with Mary above, my Dr. prescribed Clonidine for me, and it really helped with the w/d's. Plus the Thomas recipe and I swear by Epsom salt baths for the rls. I know it's hard to get in touch with any Dr. at this time of year, but try anyway. Yours might be working, and ask him what to do. He can call the Clonidine into the Pharmacy. He also may have a doc on call for him. Good Luck, keep posting here and try to have some happiness this Christmas!! PS- I am 53 years old and am just now getting clean after three years of opioids. It's a great feeling at any age, so please don't beat yourself up...it serves no good purpose at all!!
Welcome to MedHelp. So you've been on pain pills for 2 years. That's not so bad. You did know you would run out, before the script could be renewed.
I understand you to say this has happened before. So for now, you're ok.
Take MaryCarmel's advise to make yourself more comfortable.
Does the Psychiatrist that diagnosed your Bipolar disorder know you are self medicating with opioids?
If you are on Psych meds they will also need to be adjusted.
Take it easy on yourself. There are more people than you'd believe, All Success Story's !! With the support of the MedHelp community they've stopped the pill habit. You can too. Stay I'm touch. Pamela
First not self medics timing I turkey do have serious pain, but it seems that after 2 years of my medication it dosnt work anymore so what's the point! Yes my other doctor knows as well. We knew this could be challenging and it is in deed. I just really don't want to be dependent on any chemical, and wish to stop, but unfortunately I can't just stop. I really appreciate the advice from catmandu516 I will ask about the clonidine and see what my doctor says, thank you all for your support at this difficult time.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.